Irene I. Bouw
Irene I. Bouw
Professor of Mathematics, Ulm University
Verified email at uni-ulm.de
Title
Cited by
Cited by
Year
Teichmüller curves, triangle groups, and Lyapunov exponents
II Bouw, M Möller
Annals of Mathematics, 139-185, 2010
1362010
The p-rank of ramified covers of curves
II Bouw
Compositio Mathematica 126 (3), 295-322, 2001
592001
The local lifting problem for dihedral groups
II Bouw, S Wewers
Duke Mathematical Journal 134 (3), 421-452, 2006
402006
Differential equations associated with nonarithmetic Fuchsian groups
II Bouw, M Möller
Journal of the London Mathematical Society 81 (1), 65-90, 2010
322010
COMPUTING L-FUNCTIONS AND SEMISTABLE REDUCTION OF SUPERELLIPTIC CURVES
II Bouw, S Wewers
Glasgow Mathematical Journal 59 (1), 77-108, 2017
292017
Stable reduction of modular curves
II Bouw, S Wewers
Modular curves and abelian varieties, 1-22, 2004
232004
The p-rank of curves and covers of curves
II Bouw
Courbes semi-stables et groupe fondamental en géométrie algébrique, Progr …, 2000
212000
Rigidity, reduction, and ramification
II Bouw, RJ Pries
Mathematische Annalen 326 (4), 803-824, 2003
202003
Bad reduction of genus three curves with complex multiplication
I Bouw, J Cooley, K Lauter, EL García, M Manes, R Newton, E Ozman
Women in numbers Europe, 109-151, 2015
152015
Reduction of covers and Hurwitz spaces
II Bouw, S Wewers
J. Reine Angew. Math, 2004
152004
Deformation data, Belyi maps, and the local lifting problem
I Bouw, S Wewers, L Zapponi
Transactions of the American Mathematical Society 361 (12), 6645-6659, 2009
142009
Asymptotically good towers and differential equations
P Beelen, II Bouw
Compositio Mathematica 141 (6), 1405-1424, 2005
142005
Dynamical belyi maps
J Anderson, II Bouw, O Ejder, N Girgin, V Karemaker, M Manes
Women in numbers Europe II, 57-82, 2018
132018
Indigenous bundles with nilpotent p-curvature
II Bouw, S Wewers
International Mathematics Research Notices 2006, 2006
132006
Pseudo-elliptic bundles, deformation data, and the reduction of Galois covers
II Bouw
IEM, 2005
132005
Reduction of the Hurwitz space of metacyclic covers
II Bouw
Duke Mathematical Journal 121 (1), 75-111, 2004
132004
Elementare Zahlentheorie
II Bouw
Vorlesungsskript, Sommersemester, 2010
122010
Ordinary elliptic curves of high rank over with constant j-invariant
II Bouw, C Diem, J Scholten
manuscripta mathematica 114 (4), 487-501, 2004
122004
Ordinary elliptic curves of high rank over with constant j-invariant
II Bouw, C Diem, J Scholten
manuscripta mathematica 114 (4), 487-501, 2004
122004
Tame Covers of Curves:{rho}-ranks and Fundamental Groups
II Bouw
111998
The system can't perform the operation now. Try again later.
Articles 1–20